Alert archive / North Carolina / Frost Advisories in 2016

Frost Advisory 1, NWS Raleigh, NC

March 21, 201631 counties in North Carolina

NWS Raleigh, NC issued this frost advisory at Mar 21, 2016, 3:07 AM EDT for 31 counties in North Carolina. It took effect at Mar 22, 2016, 4:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2016, 3:07 AM EDT (07:07 UTC)
In effect from
Mar 22, 2016, 4:00 AM EDT
Expired
Mar 22, 2016, 8:59 AM EDT
In force
5 hr
Issued by
NWS Raleigh, NC
All 31 counties

Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2016-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2016-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -88 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
-88 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

382 
WWUS72 KRAH 210707
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
307 AM EDT MON MAR 21 2016

...PATCHY FROST EXPECTED OVER CENTRAL NORTH CAROLINA LATE TONIGHT
INTO EARLY TUESDAY MORNING...

.AS TEMPERATURES DROP INTO THE MIDDLE AND LOWER 30S TONIGHT INTO
EARLY TUESDAY MORNING UNDER GENERALLY CLEAR SKIES WITH CALM WINDS...
PATCHES OF FROST WILL DEVELOP ACROSS CENTRAL NORTH CAROLINA...
PARTICULARLY IN RURAL AND OUTLYING AREAS.

NCZ007>011-021>028-038>043-073>078-083>086-088-089-212100-
/O.NEW.KRAH.FR.Y.0001.160322T0800Z-160322T1300Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS...
PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO...
LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...
CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...
INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON...
THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY...
SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY...
SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON...
COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER...
TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...
SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS...
SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN...
ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER...
LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...
HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH...
ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...FORT BRAGG...CLINTON
307 AM EDT MON MAR 21 2016

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY. 

* TEMPERATURE...READINGS WILL DROP INTO THE MIDDLE AND LOWER 30S
  LATE TONIGHT INTO EARLY TUESDAY MORNING.

* IMPACTS...PATCHES OF FROST MAY DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
413 
WWUS72 KRAH 211931
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
331 PM EDT MON MAR 21 2016

...AREAS OF FROST ARE EXPECTED OVER CENTRAL NORTH CAROLINA LATE
TONIGHT INTO EARLY TUESDAY MORNING...

.UNDER CLEAR SKIES AND DECREASING WINDS...TEMPERATURES WILL DROP
INTO THE MIDDLE AND LOWER 30S LATE TONIGHT AND EARLY TUESDAY
MORNING. TEMPERATURES WILL APPROACH FREEZING IN MANY LOCATIONS
AND AREAS OF FROST WILL DEVELOP ACROSS CENTRAL NORTH CAROLINA...
PARTICULARLY IN RURAL AND OUTLYING AREAS.

NCZ007>011-021>028-038>043-073>078-083>086-088-089-220900-
/O.CON.KRAH.FR.Y.0001.160322T0800Z-160322T1300Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS...
PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO...
LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...
CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...
INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON...
THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY...
SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY...
SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON...
COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER...
TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...
SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS...
SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN...
ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER...
LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...
HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH...
ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...FORT BRAGG...CLINTON
331 PM EDT MON MAR 21 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
TUESDAY...

* TEMPERATURE...READINGS WILL DROP INTO THE MIDDLE AND LOWER 30S
  LATE TONIGHT AND EARLY TUESDAY MORNING.

* IMPACTS...AREAS OF FROST MAY DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT TEMPERATURES WILL RANGE NEAR FREEZING
AND FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF
LEFT UNPROTECTED. 

&&

$$

BLAES
521 
WWUS72 KRAH 220718
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
318 AM EDT TUE MAR 22 2016

...AREAS OF FROST EXPECTED OVER CENTRAL NORTH CAROLINA THIS
MORNING...

.WITH CLEAR SKIES AND VERY LIGHT WINDS...TEMPERATURES WILL DROP
INTO THE MIDDLE AND LOWER 30S THIS MORNING... LEADING TO
DEVELOPMENT OF AREAS OF FROST... PARTICULARLY IN RURAL AND
OUTLYING AREAS.

NCZ007>011-021>028-038>043-073>078-083>086-088-089-221300-
/O.CON.KRAH.FR.Y.0001.160322T0800Z-160322T1300Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS...
PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO...
LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...
CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...
INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON...
THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY...
SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY...
SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON...
COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER...
TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...
SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS...
SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN...
ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER...
LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...
HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH...
ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...FORT BRAGG...CLINTON
318 AM EDT TUE MAR 22 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURE...READINGS WILL DROP INTO THE MIDDLE AND LOWER 30S
  THIS MORNING.

* IMPACTS...AREAS OF FROST MAY DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT TEMPERATURES WILL RANGE NEAR FREEZING
AND FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF
LEFT UNPROTECTED.

&&

$$
972 
WWUS72 KRAH 221259
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
859 AM EDT TUE MAR 22 2016

...TEMPERATURES ARE WARMING UP AND THE FROST ADVISORY FOR THIS
MORNING HAS BEEN CANCELLED...

.TEMPERATURES HAVE CLIMBED ABOVE FREEZING THIS MORNING AND THE 
FROST ADVISORY HAS BEEN CANCELLED.

NCZ007>011-021>028-038>043-073>078-083>086-088-089-221400-
/O.CAN.KRAH.FR.Y.0001.000000T0000Z-160322T1300Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS...
PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO...
LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...
CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...
INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON...
THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY...
SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY...
SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON...
COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER...
TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...
SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS...
SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN...
ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER...
LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...
HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH...
ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...FORT BRAGG...CLINTON
859 AM EDT TUE MAR 22 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELLED THE FROST
ADVISORY AS TEMPERATURES HAVE CLIMBED ABOVE FREEZING. HIGHS TODAY
WILL REACH THE LOWER TO MID 60S. 

$$

BLAES

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this frost advisory went out at Mar 21, 2:45 AM EDT, 22 minutes earlier.

Area forecast discussion, Mar 21, 2:45 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
245 AM EDT MON MAR 21 2016

.SYNOPSIS...A STRONG UPPER-LEVEL DISTURBANCE WILL SHIFT EASTWARD
OFF THE COAST THIS MORNING. HIGH PRESSURE WILL BUILD INTO THE
SOUTHEAST STATES TODAY...AND CONTINUE TO EXTEND ACROSS THE CAROLINAS
THROUGH THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 240 AM MONDAY...

THE AREA OF LIGHT SHOWERS OVER CENTRAL NC... ASSOCIATED WITH THE
STRONG SHORTWAVE TROUGH CROSSING THE REGION... CONTINUES TO DWINDLE
IN COVERAGE AND INTENSITY AS SUGGESTED BY THE LATEST MODEL RUNS...
IN RESPONSE TO THE EASTWARD PUSH OF THE 850 MB TROUGH TO OUR EAST.
WILL HAVE LOW POPS REMAINING IN THE EAST IN THE FEW HOURS PRIOR TO
DAYBREAK. WITH MID LEVEL HEIGHTS REBOUNDING QUICKLY... DEEP DRYING
AND SUBSIDENCE WILL FOLLOW TODAY... WITH CONSIDERABLE SUNSHINE AND
DEEP MIXING AS A COOL SURFACE RIDGE BEGINS TO BUILD IN FROM THE
WEST. A TIGHT MSLP GRADIENT AND COLD AIR ADVECTION WILL BRING
PERIODIC WIND GUSTS TO 20-25 MPH TODAY. THESE BREEZY CONDITIONS IN
CONJUNCTION WITH LOW RH VALUES (BOTTOMING OUT AT 26-31%) AND FINE
FUEL MOISTURE OF 5-6% TODAY WILL BRING ABOUT A CONCERN FOR ADVERSE
FIRE BEHAVIOR TODAY... ALTHOUGH THE EXPECTED WIND SPEEDS AND RH
VALUES ARE BORDERLINE. WILL COORDINATE ONCE AGAIN WITH FIRE WEATHER
PARTNERS THIS MORNING. EXPECT HIGHS IN THE MID TO UPPER 50S... STILL
A BIT BELOW NORMAL. ATTENTION THEN TURNS TO THE COLD WEATHER
TONIGHT... GIVEN THAT OUR GROWING SEASON HAS ALREADY BEGUN IN
CENTRAL NC. TEMPS ARE EXPECTED TO DROP INTO THE MID 30S BY 2-3 AM
BEFORE REACHING LOWS IN THE 31-36 DEGREE RANGE... NOT COLD ENOUGH
NOR LONG-LIVED ENOUGH FOR A HARD FREEZE. WHILE THE TEMP-DEWPOINT
SPREAD MAY BE A LITTLE TOO HIGH FOR WIDESPREAD FROST... THERE IS
ENOUGH OF A RISK OF AT LEAST PATCHY FROST ESPECIALLY IN RURAL AND
OUTLYING AREAS TO ISSUE A FROST ADVISORY... IN EFFECT FROM 4 AM TO 9
AM TONIGHT/TUE MORNING. -GIH

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
AS OF 245 AM MONDAY...

QUIET WEATHER AS THE SURFACE HIGH PRESSURE RIDGE CENTERED OVER E TX
THIS MORNING MOVES EASTWARD OVER THE SOUTHEAST STATES THEN OFFSHORE
TUE/TUE NIGHT. EXPECT PLENTY OF SUNSHINE WITH A FLAT RIDGE ALOFT AND
DEEP DRY AND SINKING AIR. HIGHS IN THE MID TO UPPER 60S... VERY
CLOSE TO SEASONAL NORMALS... WITH A SOUTHWEST BREEZE ON THE BACK
SIDE OF THE DEPARTING HIGH TUE AFTERNOON. LOWS TUE NIGHT IN THE MID
40S WITH AN OUTSIDE CHANCE OF SOME OROGRAPHICALLY ENHANCED HIGH
CLOUDS ACROSS THE NRN CWA LATE. -GIH

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 220 PM SUNDAY...

AFTER A CHILLY START TO THE DAY TUESDAY WITH LOWS BOTTOMING OUT NEAR
FREEZING...HIGH PRESSURE WILL PROVIDE FAIR WEATHER TUESDAY AND
WEDNESDAY...WITH TEMPS GRADUALLY MODERATING. SHOULD SEE HIGHS IN THE
LOW 70S BY WEDNESDAY.

THE NEXT COLD FRONT IS PROGGED TO MOVE THROUGH THURSDAY NIGHT OR
EARLY FRIDAY...SO LOOK FOR INCREASING CLOUDS ON THURSDAY...A CHANCE
FOR RAIN THURSDAY NIGHT INTO MID-DAY FRIDAY...THEN CLEARING OUT BY
LATE FRIDAY WITH TEMPS COOLING OFF ABOUT 10 DEG OR SO BEHIND THE
FRONT ON FRIDAY (HIGHS IN THE LOW-MID 60S).

NEXT WEEKEND LOOKS POTENTIALLY UNSETTLED ONCE AGAIN WITH THE NEXT
SFC LOW MOVING NE UP AND ALONG THE STALLED BOUNDARY TO OUR SOUTH...
AND THE NEXT MIDLEVEL S/W TROUGH PROGGED TO MOVE ACROSS OUR AREA BY
LATE IN THE WEEKEND. IF YOU HAVE OUTDOOR PLANS FOR NEXT WEEKEND...
YOU'LL DEFINITELY WANT TO CHECK FORECAST UPDATES LATER IN THE WORK
WEEK.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
AS OF 1205 AM MONDAY...

VFR CONDITIONS HAVE RETURNED TO INT/GSO... BEHIND A BAND OF SHOWERS
NOW MOVING SLOWLY ACROSS CENTRAL NC... AND VFR CONDITIONS ARE LIKELY
TO HOLD AT INT/GSO THROUGH THE TAF VALID PERIOD. ELSEWHERE... MVFR
TO IFR CIGS AND MOSTLY MVFR VSBYS PERSIST AT RDU/RWI/FAY... HOWEVER
THE SHOWERS ARE EXPECTED TO GRADUALLY DECREASE IN COVERAGE AND
INTENSITY IN THE 06Z-09Z TIME FRAME AS THEY PROGRESS EASTWARD... AND
RDU/RWI/FAY ARE EXPECTED TO TREND TO VFR 09Z-12Z AS THE UPPER LEVEL
DISTURBANCE RESPONSIBLE FOR THE SHOWERS MOVES GRADUALLY TO OUR EAST.
VFR CONDITIONS ARE LIKELY AT ALL SITES AFTER 12Z... AS HIGH PRESSURE
TO OUR WEST BUILDS INTO THE AREA. WITH A DEEP MIXED LAYER TODAY...
WE WILL SEE GUSTY SURFACE WINDS FROM THE NW TODAY... DIMINISHING
LATE IN THE AFTERNOON.

LOOKING BEYOND 06Z EARLY TUE MORNING... VFR CONDITIONS ARE LIKELY TO
HOLD THROUGH MIDWEEK AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE
AREA. THERE IS A GOOD CHANCE FOR SUB-VFR FOG/STRATUS EARLY THU
MORNING... FOLLOWED BY INCREASING CLOUDS AND A GROWING CHANCE OF SUB-
VFR CONDITIONS LATE THU INTO FRI AS A FRONTAL SYSTEM APPROACHES FROM
THE WEST. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 4 AM TO 9 AM EDT TUESDAY FOR NCZ007>011-
021>028-038>043-073>078-083>086-088-089.

&&

SYNOPSIS...HARTFIELD
NEAR TERM...HARTFIELD
SHORT TERM...HARTFIELD
LONG TERM...RAH
AVIATION...HARTFIELD
Hazardous weather outlook, Mar 20, 11:24 AM EDT, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
1124 AM EDT SUN MAR 20 2016

NCZ007>011-021>028-038>043-073>078-083>086-088-089-211530-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1124 AM EDT SUN MAR 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FROST ADVISORY WILL BE NEEDED FOR PORTIONS...IF NOT ALL...OF
CENTRAL NORTH CAROLINA BETWEEN MIDNIGHT AND SUNRISE TUESDAY
MORNING...WHEN TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE
LOWER TO MID 30S FOR SEVERAL HOURS UNDER CLEAR SKIES AND CALM
WINDS.

VINCENT

Nearby

Frost Advisories in North Carolina, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.